# SDR SWAA2024122380053

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 11,822 hours, 6,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE COMING PARTIALY OUT OF CASE.   REINSTALLED FWD ENTRY DOOR SLIDE PER AMM 25-66-01.
